Rapid Retrieval:      
 

Volume 47,Issue 3,2018 Table of Contents

   
Other Issues:  
  

Contents

On generalized inverses of regular elements in an arbitrary semiring
  Israr Ali Khan and Wang Qingwen
  2018,47(3):267-274
  Abstract[1231]  View PDF 109.46 K[1246]
Exact solitary wave and periodic wave solutions for a higher-order model describing nonlinear internal waves
  Li Jibin
  2018,47(3):275-279
  Abstract[1108]  View PDF 106.01 K[1110]
Stabilization of neutral stochastic delay differential equations by discrete-time feedback control
  Shi Maiou, Li Yuyuan and Kou Chunhai
  2018,47(3):280-289
  Abstract[1240]  View PDF 170.46 K[1149]
Infinite propagation speed and asymptotic behavior for a generalized Camassa-Holm equation
  Cui Wenjun, Han Lijia and Wang Duan
  2018,47(3):290-304
  Abstract[1343]  View PDF 205.51 K[1258]
Bifurcations of traveling wave solutions of a (3+1)-dimensional nonlinear model generated by the Jaulent-Miodek hierarchy
  He Bin, Zhao Litong, Li Jing and Tian Zheng
  2018,47(3):305-314
  Abstract[1216]  View PDF 2.83 M[1145]
Iterative oscillation tests for second-order differential equations with several non-monotone arguments
  Li Sha, Han Xu and Li Qiaoluan
  2018,47(3):315-325
  Abstract[1205]  View PDF 160.32 K[1057]
Solving a matrix equation via a fixed point theorem in partially order sets
  Li Jing
  2018,47(3):326-330
  Abstract[1225]  View PDF 110.23 K[1087]
Turing instability and pattern induced by cross-diffusion in a predator-prey system
  Wang Qiufang and Peng Yahong
  2018,47(3):331-337
  Abstract[1313]  View PDF 1.03 M[1125]
Limit cycle bifurcations near a double homoclinic loop with a nilpotent saddle of order 2
  Tian Huanhuan
  2018,47(3):338-348
  Abstract[1151]  View PDF 635.31 K[1088]
Positive solutions and eigenvalue intervals for systems of algebraic equations
  Liao Fangfang and Wang Yanchao
  2018,47(3):349-355
  Abstract[1150]  View PDF 135.72 K[1178]
Existence and nonexistence of positive solutions for a Caputo fractional difference equation depending on parameters
  Chen Huiqin, Kang Shugui, Cui Yaqiong and Li Luping
  2018,47(3):356-363
  Abstract[1167]  View PDF 133.78 K[1135]
On the domain of Poincaré map
  Han Tong
  2018,47(3):364-369
  Abstract[1174]  View PDF 108.06 K[1121]
Dynamics of a HIV/AIDS epidemic model with family care
  Zhu Chunjuan
  2018,47(3):370-382
  Abstract[1119]  View PDF 346.42 K[1150]
Small-amplitude limit cycles for class of (m=5, n=10) Lienard system
  Cai Junning, Huang Wentao and Wei Minzhi
  2018,47(3):383-388
  Abstract[1115]  View PDF 132.17 K[1185]